# SDR SIMA983262

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballasts
- Part number: 6510732
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 5108 - FAINT ELECTRICAL ODOR DETECTED MOMENTARILY IN CABIN AREA, POSSIBLY ADJACENT TO ROWS 4 AND 5.  ODOR WAS DETECTED BY F/A AND A COCKPIT QUALIFIED PASSENGER TRAVELING IN THE CABIN.  THIS IS A REPEAT WRITE-UP FROM PREVIOUS FLIGHT.  INSPECTED LIGHT SOCKETS AND BALLASTS.  FOUND TWO BAD, ONE FOR WINDOW AND ONE FOR OVERHEAD LIGHTS AT MID CABIN.  REMOVED AND REPLACED BALLASTS.  OPERATIONAL CHECK GOOD.  (M)
